Affordable Access

Publisher Website

On the irrationality of Σ (1/(q n+r))

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
37
Issue
3
Identifiers
DOI: 10.1016/s0022-314x(05)80041-1

Abstract

We prove that if q is an integer greater than one and r is a non-zero rational ( r≠ −q m ) then Σ n=1 ∞ (1/( q n + r)) is irrational and is not a Liouville number.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments